Alert archive / North Dakota / Red Flag Warnings in 2015
Red Flag Warning 12, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 21, 2015, 3:48 AM CDT for 8 counties in North Dakota. It took effect at Apr 21, 2015, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2015, 3:48 AM CDT (08:48 UTC)
- In effect from
- Apr 21, 2015, 1:00 PM CDT
- Expired
- Apr 21, 2015, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Dickey County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 122 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3503 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859 WWUS83 KBIS 210848 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 348 AM CDT TUE APR 21 2015 ...RED FLAG WARNING FOR THE JAMES RIVER VALLEY AREA TODAY INTO EARLY THIS EVENING... .A DRY AND WINDY DAY IS AGAIN EXPECTED ACROSS THE JAMES RIVER VALLEY THIS AFTERNOON THROUGH EARLY EVENING. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE AROUND 25 PERCENT WITH NORTHWEST WINDS GUSTING UP TO NEAR 40 MPH. COMBINED WITH DRY VEGETATION...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST. NDZ023-025-036-037-047-048-050-051-211700- /O.NEW.KBIS.FW.W.0012.150421T1800Z-150422T0200Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 348 AM CDT TUE APR 21 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE JAMES RIVER VALLEY AREA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...NORTH TO NORTHWEST SUSTAINED 20 TO 25 MPH WITH GUSTS UP TO NEAR 40 MPH. * TIMING...AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AROUND 25 PERCENT. * TEMPERATURES...IN THE MID 40S. * IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HEINERT
4 follow-up statements
525 WWUS83 KBIS 211440 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 940 AM CDT TUE APR 21 2015 ...RED FLAG WARNING FOR THE JAMES RIVER VALLEY AREA TODAY INTO EARLY THIS EVENING... .A DRY AND WINDY DAY IS AGAIN EXPECTED ACROSS THE JAMES RIVER VALLEY THIS AFTERNOON THROUGH EARLY EVENING. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE AROUND 25 PERCENT WITH NORTHWEST WINDS GUSTING UP TO NEAR 40 MPH. COMBINED WITH DRY VEGETATION... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. NDZ023-025-036-037-047-048-050-051-212245- /O.CON.KBIS.FW.W.0012.150421T1800Z-150422T0200Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 940 AM CDT TUE APR 21 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE JAMES RIVER VALLEY AREA... * AFFECTED AREA...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...NORTH 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 23 PERCENT. * TEMPERATURES...IN THE 40S. * IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ AYD
344 WWUS83 KBIS 211842 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 142 PM CDT TUE APR 21 2015 ...RED FLAG WARNING FOR THE JAMES RIVER VALLEY AREA TODAY INTO EARLY THIS EVENING... .A DRY AND WINDY DAY WILL CONTINUE ACROSS THE JAMES RIVER VALLEY THIS AFTERNOON THROUGH EARLY EVENING. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE AROUND 25 PERCENT WITH NORTHWEST WINDS GUSTING UP TO NEAR 40 MPH. COMBINED WITH DRY VEGETATION... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. NDZ023-025-036-037-047-048-050-051-220200- /O.CON.KBIS.FW.W.0012.000000T0000Z-150422T0200Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 142 PM CDT TUE APR 21 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE JAMES RIVER VALLEY AREA... * AFFECTED AREA...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...NORTH 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 26 PERCENT. * TEMPERATURES...IN THE 40S. * IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ AYD
040 WWUS83 KBIS 211940 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 240 PM CDT TUE APR 21 2015 ...RED FLAG WARNING FOR THE JAMES RIVER VALLEY AREA TODAY INTO EARLY THIS EVENING... .A DRY AND WINDY DAY WILL CONTINUE ACROSS THE JAMES RIVER VALLEY THIS AFTERNOON THROUGH EARLY EVENING. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE AROUND 25 PERCENT WITH NORTHWEST WINDS GUSTING UP TO NEAR 40 MPH. COMBINED WITH DRY VEGETATION... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. NDZ023-025-036-037-047-048-050-051-220200- /O.CON.KBIS.FW.W.0012.000000T0000Z-150422T0200Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 240 PM CDT TUE APR 21 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE JAMES RIVER VALLEY AREA... * AFFECTED AREA...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 31 PERCENT. * TEMPERATURES...IN THE 40S. * IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ AYD
980 WWUS83 KBIS 220207 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 907 PM CDT TUE APR 21 2015 ...RED FLAG WARNING HAS EXPIRED... .WINDS CONTINUE TO DIMINISH ACROSS THE JAMES RIVER VALLEY OF EAST CENTRAL NORTH DAKOTA...WHILE RELATIVE HUMIDITIES HAVE RISEN CONSIDERABLY ABOVE CRITICAL VALUES. THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... NDZ023-025-036-037-047-048-050-051-220315- /O.EXP.KBIS.FW.W.0012.000000T0000Z-150422T0200Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 907 PM CDT TUE APR 21 2015 ...RED FLAG WARNING HAS EXPIRED FOR FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE JAMES RIVER VALLEY AREA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE RED FLAG WARNING TO EXPIRE. WINDS CONTINUE TO DIMINISH ACROSS THE JAMES RIVER VALLEY OF EAST CENTRAL NORTH DAKOTA...WHILE RELATIVE HUMIDITIES HAVE RISEN CONSIDERABLY ABOVE CRITICAL VALUES. THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ WAA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 21, 12:31 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 21, 12:31 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1231 AM CDT TUE APR 21 2015 .UPDATE... ISSUED AT 1221 AM CDT TUE APR 21 2015 REGIONAL RADARS CONTINUE TO SHOW NARROW BAND OF REFLECTIVITY PUSHING THROUGH SOUTHEASTERN SASKATCHEWAN INTO PORTIONS OF WESTERN NORTH DAKOTA. STILL SOME QUESTION ON HOW MUCH SNOW WOULD ACTUALLY BE HITTING THE GROUND GIVEN THE VERY DRY LOWER ATMOSPHERE...BUT WILL CONTINUE TO MAINTAIN AT LEAST SOME LOWER POPS WITH THIS SYSTEM AS DEWPOINTS HAVE BEEN CLIMBING OVER THE NORTH AS PRECIPITATION MOVES IN. ONLY OTHER ADJUSTMENT HAS BEEN TO INCREASE CLOUDS WITH THIS SYSTEM ALONG WITH OVER PORTIONS OF CENTRAL NORTH DAKOTA WHERE LOWER CLOUD COVER IS TRYING TO WRAP INTO THE AREA BEHIND LOW NEAR LAKE SUPERIOR. UPDATE ISSUED AT 957 PM CDT MON APR 20 2015 ALL HEADLINES HAVE BEEN EXPIRED OR CANCELLED. THE REMAINING PROBLEM FOR TONIGHT IS THE SHORTWAVE DROPPING SOUTH THROUGH THE AREA LATE THIS EVENING AND OVERNIGHT. RADARS ARE SHOWING A BAND OF REFLECTIVITIES FROM NORTHWEST NORTH DAKOTA TO NORTH OF REGINA SASKATCHEWAN. SURFACE OBS ARE RATHER SPARSE IN CANADA BUT NOTHING SHOWING UP YET REACHING THE GROUND. WONDERING HOW THIS WILL HOLD TOGETHER AS IT MOVES INTO MUCH DRIER AIR SITUATED OVER NORTH DAKOTA. MESOSCALE MODELS AND NEW NAM ARE SHOWING SOME LIGHT PRECIPITATION HOWEVER...VERY CLOSE TO THE PREVIOUS FORECAST. BASICALLY BETWEEN WILLISTON AND MINOT...SOUTH TO JUST WEST OF BISMARCK. UTILIZED A BLEND OF PREVIOUS POPS WITH THE NAM/RAP/HRRR FOR PLACEMENT. ANY ACCUMULATIONS ARE EXPECTED TO BE MINIMAL IN THIS NARROW BAND. UPDATE ISSUED AT 910 PM CDT MON APR 20 2015 QUICK UPDATE TO ALLOW WIND ADVISORY TO EXPIRE. WILL TAKE A QUICK LOOK AT 9 PM OBS SHORTLY TO EVALUATE RED FLAG WARNING...BUT EXPECT WE WILL BE ABLE TO CANCEL BEFORE 10 PM. UPDATE ISSUED AT 654 PM CDT MON APR 20 2015 MADE SOME MINOR ADJUSTMENTS TO SKY COVER BASED ON LATEST SATELLITE TRENDS. OTHERWISE NO UPDATES TO THE CURRENT FORECAST. WIND ADVISORY REMAINS IN EFFECT THROUGH 9 PM. WINDS WERE STILL GUSTING TO OVER 40 MPH IN MANY LOCATIONS AT 6 PM...BUT WINDS ARE EXPECTED TO DIMINISH OVER THE NEXT COUPLE OF HOURS. RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 10 PM. IF WINDS DIMINISH AS PLANNED MAY BE ABLE TO CANCEL BOTH A 9 PM...IF NOT A LITTLE BEFORE. A SHORTWAVE CURRENTLY DROPPING SOUTH ACROSS SOUTHERN SASKATCHEWAN IS EXPECTED TO BRING INCREASING CLOUDS TO WESTERN NORTH DAKOTA LATE THIS EVENING AND MAY PRODUCE A LITTLE LIGHT SNOW AS IT DROPS THROUGH WESTERN/CENTRAL NORTH DAKOTA. THERE ARE SOME LIGHT RETURNS NOTED ON CANADIAN RADARS. WILL HAVE TO MONITOR FOR TIMING AND PLACEMENT OVERNIGHT. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 405 PM CDT MON APR 20 2015 THE SHORT TERM FORECAST IS HIGHLIGHTED BY CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS EVENING AND POSSIBLY AGAIN ON TUESDAY. REGARDING FIRE WEATHER CONDITIONS...SEE THE FIRE WEATHER DISCUSSION BELOW. OTHERWISE...FOR THIS EVENING AND TONIGHT...CUMULUS FIELDS ON EITHER SIDE OF THE DRY AXIS FROM NORTHWEST THROUGH SOUTH CENTRAL NORTH DAKOTA ARE EXPECTED TO FADE WITH SUNSET. THEREAFTER...A WEAK IMPULSE EMBEDDED IN CYCLONIC FLOW ALOFT IS FORECAST TO RAPIDLY PROPAGATE ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. THE 12 UTC AND INCOMING 18 UTC DETERMINISTIC AND ENSEMBLE SUITES ARE IN AGREEMENT ON A NARROW BAND OF PRECIPITATION TO RESULT FROM NORTHWEST THROUGH SOUTH CENTRAL NORTH DAKOTA...FALLING AS LIGHT SNOW. LITTLE TO NO ACCUMULATION IS EXPECTED. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 405 PM CDT MON APR 20 2015 THE LONG TERM APPEARS RATHER COOL AND QUIET. THROUGH MIDWEEK UPPER LEVEL RIDGING AND SURFACE HIGH PRESSURE SHOULD KEEP THE WEATHER COOL AND DRY. TEMPERATURES SHOULD REMAIN JUST BELOW NORMAL FOR THIS TIME OF YEAR WITH READINGS IN THE LOW 50S DURING THE DAYTIME HOURS. BY THURSDAY MODELS ARE DEPICTING A BREAKDOWN OF THE RIDGE AND RETURN FLOW BEGINNING. THERE IS QUITE A BIT OF DIFFERENCE BETWEEN THE LONG TERM MODELS ENTERING THIS WEEKEND. IT DOES APPEAR THERE WILL BE SEVERAL CHANCES FOR PRECIPITATION...THOUGH TIMING...LOCATION AND AMOUNTS REMAIN UNCERTAIN. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1221 AM CDT TUE APR 21 2015 LCL MVFR CIGS WITH SOME -SN WILL CONTINUE THROUGH EARLY THIS MORNING OVER WESTERN NORTH DAKOTA. AREAS OF MVFR CIGS POSSIBLE THIS MORNING OVER PORTIONS OF CENTRAL NORTH DAKOTA MAINLY ALONG AND EAST OF NORTH DAKOTA HIGHWAY 3. CONDITIONS WILL IMPROVE TO VFR LATER THIS MORNING. BREEZY NORTH TO NORTHWEST WINDS OVER CENTRAL NORTH DAKOTA TODAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...AYD LONG TERM...AJ AVIATION...JJS
Hazardous weather outlook, Apr 21, 3:36 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 336 AM CDT TUE APR 21 2015 NDZ023-025-036-037-047-048-050-051-220845- WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 336 AM CDT TUE APR 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR THE JAMES RIVER VALLEY REGION THIS AFTERNOON INTO EARLY THIS EVENING. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>022-031>035-040>046-220845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 336 AM CDT TUE APR 21 2015 /236 AM MDT TUE APR 21 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. JJS
Nearby
Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.